# SDR 2006FA0000415

- Difficulty date: April 25, 2006
- Submitted: April 25, 2006
- Operation: General aviation
- Aircraft: N45829
- Make and model: Maule MX-7-180
- Aircraft time: 1,330 hours
- System (JASC): 2721 · Rudder Tab Control System
- Part: Cable
- Part number: 31731
- Condition: Frayed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT AND LEFT RUDDER TRIM CABLE BADLY FRAYED AS THE CABLE EXISTED THE RUDDER SKIN.
